# SDR AALA202310197439

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 71,160 hours, 32,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L1 DOOR ASSIST CYLINDER TO REQUIRED PRESSURE PER AMM 52-10-00.
